Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An upper bound for the permanent of a fully indecomposable matrix


Author: Thomas H. Foregger
Journal: Proc. Amer. Math. Soc. 49 (1975), 319-324
MSC: Primary 15A15
MathSciNet review: 0369385
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an $ n \times n$ fully indecompasable matrix with nonnegative integer entries and let $ \sigma (A)$ denote the sum of the entries of $ A$. We prove that $ {\text{per}}(A) \leq {2^{\sigma (A) - 2n}} + 1$ and give necessary and sufficient conditions for equality to hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0369385-4
PII: S 0002-9939(1975)0369385-4
Keywords: Permanent, fully indecomposable, $ (0,1)$ matrix
Article copyright: © Copyright 1975 American Mathematical Society